# SDR HALA0600644

- Difficulty date: August 30, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 64,773 hours, 11,734 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, PACK BITE MTC MSG FOUND ON OVERNIGHT CHECK.  BIT TEST OF RT PACK TEMP CONTROLLER FAULTS, RAM INLET ACTUATOR.  BIT VERIFY NO FAULTS RESET OK SECOND BIT OF CONTROLLER NO FAULTS.  VERIFY NO FAULTS.  RESET OK MSG ERASED AND DID NOT RETURN ON ECS MSG EICAS PAGE PER FIM 21-51-00.  ALSO OPS NORMAL AMM 21-53-03-404-012.  INSTALL ALL OPERTAIONAL TEST RT INLET ACTUATOR OK.
